# SDR 200200199

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B016262
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR CORROSION ON LOWER IN SPAR SKIN PANEL AT FSS 1057. THE CORROSION WAS BLENDED AWAY WITH A 20:1 BLEND RATIO PER B747 SRM GUIDELINES AND HFEC INSPECTED TO ENSURE A CRACK FREE CONDITION.
